MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ACCURIAN; GENERATOR, LESION, RADIOFREQUENCY

MEDTRONIC NEUROMODULATION ACCURIAN; GENERATOR, LESION, RADIOFREQUENCY
Model Number APSC02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Nerve Damage (1979)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following a procedure using the accurian enhanced radiofrequency (rf) probe with a treatment site of the femoral nerve.Initially an issue occurred described as a femoral nerve injury and subsequently updated to a burn.The patient is still under treatment for the injury.Standard treatment therapy was administered, and pre-loaded settings within the accurian generator were used.Education was provided prior to the procedure, and the unit performing rf ablation conducts procedures multiple times per week.The standard enhanced workflow was followed.It is believed the issue may have been due to a secondary transfer of energy due to the patient having a knee replacement on the treatment side.A diathermy pad was placed on the opposite side.Information was received again indicating a possible nerve injury.
 
Event or Problem Description
It was reported that the nerve injury and burn presented after the procedure at a follow up appointment.The cause was not determined, but it was believed to be due to the treatment and positioning and knee replacement.The nerve injury was reported to be resolved.
 
Additional Manufacturer Narrative

Brand Name
ACCURIAN
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23424974
Report Number2182207-2025-02970
Device Sequence Number9799059
Product Code GXD
UDI-Device Identifier00763000153458
UDI-Public(01)00763000153458(17)271003(10)BY24J009
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPSC02
Device Catalogue NumberAPSC02
Device Lot NumberBY24J009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/08/2025
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale